American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(78A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Hoai-Minh Nguyen. Asymptotic behavior of solutions to the Helmholtz equations with sign changing coefficients. Trans. Amer. Math. Soc. 367 (2015) 6581-6595.
Abstract, references, and article information   
View Article: PDF

[2] Xiaobing Feng and Yulong Xing. Absolutely stable local discontinuous Galerkin methods for the Helmholtz equation with large wave number. Math. Comp. 82 (2013) 1269-1296.
Abstract, references, and article information   
View Article: PDF

[3] Peng Jiang and Dehua Wang. Global weak solutions to the Euler-Boltzmann equations in radiation hydrodynamics. Quart. Appl. Math. 70 (2012) 25-44. MR 2920613.
Abstract, references, and article information
View Article: PDF

[4] Stephen R. Lau. On partial spherical means formulas and radiation boundary conditions for the 3+1 wave equation. Quart. Appl. Math. 68 (2010) 179-212. MR 2662998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Manuel Portilheiro and Athanasios E. Tzavaras. Hydrodynamic limits for kinetic equations and the diffusive approximation of radiative transport for acoustic waves. Trans. Amer. Math. Soc. 359 (2007) 529-565. MR 2255185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jeffrey Rauch and Gérard Mourou. The time integrated far field for Maxwell's and D'Alembert's equations. Proc. Amer. Math. Soc. 134 (2006) 851-858. MR 2180903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Olivier Vacus. Mathematical analysis of absorbing boundary conditions for the wave equation: the corner problem. Math. Comp. 74 (2005) 177-200. MR 2085407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. Kalligiannaki, Th. Katsaounis and G. N. Makrakis. High frequency waves near cusp caustics. Quart. Appl. Math. 61 (2003) 111-129. MR MR1955226.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. F. McCarthy, T. B. Moodie, T. S. Öncü and R. P. Sawatzky. Propagation and reflection of one-dimensional waves in ferroelectric ceramics. Quart. Appl. Math. 51 (1993) 217-240. MR MR1218365.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] L. von Wolfersdorf. On an electromagnetic inverse problem for dispersive media. Quart. Appl. Math. 49 (1991) 237-246. MR MR1106390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] I. Lerche. Some singular, nonlinear, integral equations arising in physical problems. Quart. Appl. Math. 44 (1986) 319-326. MR 856186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia